MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION SAMURAI; CATHETER, GUIDEWIRE
Model Number 2846
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Chest Pain (1776); Device Embedded In Tissue or Plaque (3165)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred and remained in the patient.The target lesion was located in the non-tortuous and highly calcified distal left anterior descending artery.A 300cm, straight-tip samurai guidewire was used and 1 inch detached in the distal lad.Multiple balloons were used in this case and stenting was not successful.The patient went to surgery with chest pains.Surgery was performed but the detached tip could not be recovered.No further complications were reported and the patient status was fine.
 
Event or Problem Description
It was reported that tip detachment occurred and remained in the patient.The target lesion was located in the non-tortuous and highly calcified distal left anterior descending artery.A 300cm, staight-tip samurai guidewire was used and 1 inch detached in the distal lad.Multiple balloons were used in this case and stenting was not successful.The patient went to surgery with chest pains.Surgery was performed but the detached tip could not be recovered.No further complications were reported and the patient status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: as a result of examining the appearance of the returned item, it was confirmed that the core and coil were severed at a position about 6mm from the tip.

Brand Name
SAMURAI
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10061563
Report Number2134265-2020-06499
Device Sequence Number16807679
Product Code DQX
UDI-Device Identifier08714729887843
UDI-Public08714729887843
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Model Number2846
Device Catalogue Number2846
Device Lot Number0024331102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2020
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date05/15/2020
Supplement Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;